Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Isotypic multiharmonic polynomials and Gelbart–Helgason reciprocity

Anthony C. Kable

Vol. 306 (2020), No. 2, 519–538
Abstract

A result of Gelbart and Helgason that describes the harmonic analysis of the space of functions on certain Stiefel manifolds and a result of Folland that describes the harmonic analysis of the de Rham complex on a sphere are generalized to describe the harmonic analysis of the de Rham complex on certain Stiefel manifolds. Equivalently, the cobranching law from a fundamental representation of an orthogonal group to a larger orthogonal group is determined.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 18.208.202.194 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
representation, orthogonal group, general linear group, branching law, cobranching law
Mathematical Subject Classification 2010
Primary: 20G05
Milestones
Received: 12 July 2019
Revised: 5 January 2020
Accepted: 8 January 2020
Published: 13 July 2020
Authors
Anthony C. Kable
Department of Mathematics
Oklahoma State University
Stillwater, OK
United States